The Lupus Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
468 Posts
Discussion Starter · #1 ·
:eek: My hands are swollen about twice their size and my calves and feet are swollen and feel like they are going to explode.:help: Does anyone have any ideas on how to make this more comfortable? I take lasix, a water pill, but it doesn't work for long, or if I sit up with my feet on the floor. They hurt so much. I've rubbed them, soaked them in warm water, and tried to elevate them most of the time. They're numb right now.:sad: If anyone has any ideas I would appreciate them greatly. Karly
 

·
Moderator
Joined
·
11,410 Posts
Hi Karly,
I think you should call your rhumey and tell him what is going on.
Maybe an increase in the meds or a good visit at the office with your rhumey.
Take care,
Lyn
 

·
Registered
Joined
·
41 Posts
Lasix??

Hello,
Sorry to hear you are feeling ill, I am new too this site, I have been coming on here looking for help with questions about Lupus. Thanks for all your replies. I can tell you that it sounds like edema, I hope that you have had a chest x-ray, my best advice to you is make sure that the doc checks your lungs, and please try and keep your feet up, it will make a world of difference, I know it can be a hard thing to do, as we all have resposibilities, but just try to keep them elevated. I hope your swelling goes down soon.
Best Wishes,
Connie
 

·
Registered
Joined
·
468 Posts
Discussion Starter · #4 ·
Yes. yesterday I was at the rheumatologist and then to the hospital for chest x-ray, ekg, ultra sound of my leg's veins, and labs STAT, so that is done, I am just waiting on the swelling to go down. I missed a call from the cardiologist who has the ekg test results, so tomorrow I will call and see what is going on. I have had edema off and on for several years, it is a PAIN. Karly
 

·
Registered
Joined
·
1,018 Posts
How much lasix are you on? I take it too and when my edema got worse my GP upped it to 50 mgs. Now when the swelling gets bad, he has me take 75 mgs a day for 3 - 4 days then drop back down to 50. The first time I went up to 50 mgs he had me weigh myself every night and the 3rd night I droped 4 lbs. They worry about the stress on the heart.
 

·
Registered
Joined
·
468 Posts
Discussion Starter · #6 ·
Lasix

I am only on 30 mg. I have been elevating my legs etc. they get somewhat better once they are off the floor, but when I sit for any time they swell right back up, hopefully the lasix will be increased. Karly
 
1 - 6 of 6 Posts
Top